# SDR MWEA95215

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 188001
- Condition: Separated
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ON LANDING IN OMA THE LEFT THRUST REVERSER WOULD NOT DEPLOY.  THE UNLOCK LIGHT CAME ON BUT COULD NOT FEEL INTERLOCK STOP IN THROTTLE.  MAINTENANCE FOUND LEFT THROTTLE CABLE SEPARATED AT SWIVEL JOINT NEAR ENGINE.  REMOVED AND REPLACED CABLE.  PERFORMED ENGINE RUN.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
